# SDR 9WGA2019092601

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 66,072 hours, 13,933 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 40590601
- Part serial: 90100253
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, ALTIMETER AND INDICATED AIRSPEED COMPARATOR ALERT DISPLAYED. REPLACED CADC OPERATIONAL AND LEAK CHECK OK.
